# SDR AALA20180205002

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,650 hours, 8,653 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 313W58121
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DURING ACCOMPLISHMENT OF REF A CRACKS ON THE SUBJECT STRUCTURE WERE OBSERVED AS DEPICTED IN REF C. REMOVED AND REPLACE PYLON NR 1 (LT) AFT FAIRING HEAT SHIELD BULKHEAD FITTINGS. (SEE CONTROL AALA20180205003)
